Side Effect - I take Trazodone for depression, it works well for the depressiona and sleep, but I have noticed very sore muscles since I have been taking it. Is this a side efffect from it?
Yes, body aches is a serious side effect, you must contact your doctor ASAP and let him / her know about what you are experiencing.
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have any of these serious side effects:
feeling light-headed, fainting;
fever, chills, body aches, flu symptoms; or
chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling; or
problems with urination.
Less serious side effects may be more likely to occur, such as:
dizziness or drowsiness;
sleep problems (insomnia);
dry mouth, stuffy nose;
nausea, vomiting, loss of appetite;
diarrhea or constipation;
loss of coordination; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Take care and I hope nothing too serious comes of this.
I suffered from depression for 10 years, virtually tried every drug. In October, during my last hospital admission I was treated by the head psychiatrist at the hospital. He put me on remeron. Four weeks later I was my old self for the first time in 10 years. I swear this is the "miracle" pill I had been searching for. This dr is now my new psychiatrist.
I read the user reviews which are very helpful. Many people said remeron increased their appetite but it didn't change mine. Probably because my dr also put me on ritalin, another miracle drug. He put me on this to get me off my butt. It really helps motivate me and does have the appetite suppressent quality. Lastly, he added deplin, which is a form of folic acid that gets directly into the brain, unlike supplements due. This medication helps my concentration, memory, organizational skills and ability to stay focused.
If you knew what I am going through in my life now you would figure my only solution to be suicide. I believe if it wasn't for these medications I certainly would commit suicide. Good Luck and God Bless. Sable
Have you ever tried Remeron? I use to take that and it was the best depression medicine for sleep. When I took Trazodone I would wake up in the middle of the night and my vision would be off. Like I would try to walk into the bathroom and walk into the door instead. I switched pretty fast. remeron is for depression and sleep. You have to take it 30min before bed because it will KNOCK you out within that time but when you wake up you feel great. take care hope it all works out for you.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 5 answers
Posted 21 Nov 2011 • 4 answers
Posted 25 Feb 2012 • 1 answer
Posted 8 Oct 2015 • 3 answers
Posted 15 hours ago • 1 answer